MathSciNet Relay Station
MathSciNet bibliographic data
MR877609 60K35
Saada, Ellen A limit theorem for the position of a tagged particle in a simple exclusion process. Ann. Probab. 15 (1987), no. 1, 375–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement